# SDR SWAA2022032988090

- Difficulty date: March 25, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737*
- Aircraft serial: 29801
- Aircraft time: 76,954 hours, 45,019 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLAP ON CAPTAINS SIDE UPPER LAYER DELAMINATED / [01] INSPECTION C/W CORRECTIVE ACTION STEPS 1 AND 2.;[02] INSPECTION C/W CORRECTIVE ACTION STEPS 1 AND 2.
